• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

G.K. Sankaran, J. Spandaw (2002): The Moduli Space of Bilevel-6 Abelian Surfaces, Nagoya Math. J. 168 (2002), 113-125

H. Verrill (2002): Transportable modular symbols and the intersection pairing, Proceedings of the fifth Algorithmic Number Theory, Symposium, 2002. weitere Informationen

H. Verrill, D. Joyner (2002): Notes on toric varieties
arXiv: math.AG/0208065

K. Hulek, G. K. Sankaran (2002): The Geometry of Siegel Modular Varieties., Advanced Studies in Pure Mathematics 35 (2002), Higher Dimensional Birational Geometry, 89-156, Special Volume of RIMS, Kyoto, eds. Y. Miyaoka and S. Mori
arXiv: math/9810153

M. Friedland (2002): Modulräme (1,p)-polarisierter abelscher Varietäten mit Level-2 Struktur, Thesis Hannover, 2002

M. Lönne (2002): Monodromy groups of irregular elliptic surfaces, Compositio Math. 133 (2002), no. 1, 37-48. 14J27 (14D05)
arXiv: math.AG/0006231

M. Lönne (2002): Monodromy groups of regular elliptic surfaces, Math. Z. 239 (2002), no. 3, 441-453. 14J80 (14D05 14J27 57R50)

O. Klehn (2002): Local residues of holomorphic 1-forms on an isolated surface singularity, manuscripta math. 109, 93-108 (2002)
arXiv: math.AG/0111258

V. Alexeev, Ch. Birkenhake, K. Hulek (2002): Degenerations of Prym Varieties., Journal für die reine und angewandte Mathematik. 553 (2002), 73-116
arXiv: math/0101241

W. Ebeling (2002): Poincaré series and monodromy of a two-dimensional quasihomogeneous hypersurface singularity, Manuscripta math. 107, 271-282 (2002)

W. Ebeling, S. M. Gusein-Zade (2002): Poincaré series and zeta function of the monodromy of a quasihomogeneous singularity, Math. Res. Lett. 9 (2002), 509-513  | Datei |